Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Nauseated, headaches, tender breasts, stretch marks. Got a shot. Pregnancy?

I got my shot just about three months ago, and I have been on the shot for 2.5 years. I have recently gained weight, I am nauseous if I dont eat when I am Hungry, my breasts are tender and growing. I have pregnancy like stretch marks and get headaches often. All of the home pregnancy tests say negative with faint lines. Could I be pregnant
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Weight gain, breast tenderness, headaches, irregular cycles are all part of the picture when you use depo shots. As you are due for your next shot now, you have to use some other contraception until you get your next dose. Pregnancy has to be excluded if you had unprotected intercourse after the effect of the drug has worn off. You should get further suggestions from your doctor to rule out pregnancy. Take care.
Answered: Thu, 7 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor